# SDR AALA2018071879028

- Difficulty date: July 16, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N523UW
- Make and model: Airbus A321-231
- Aircraft serial: 3960
- Aircraft time: 33,236 hours, 11,752 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR DAMPNER BOTTLE WAS LOW. SERVICED IAW AMM 52-10-00-614-001.
